Journal of the Mathematical Society of Japan

Transfer maps of sphere bundles

Mitsunori IMAOKA and Karlheinz KNAPP

Full-text: Open access

Abstract

Generalizing the transfer maps concerned with the projective spaces, we study some fundamental properties of transfer maps for sphere bundles. We show that their cofibers are represented by Thom spectra, which enables us to calculate the e-invariants of the transfer maps. We give some concrete formula for the e-invariants of them and its application.

Article information

Source
J. Math. Soc. Japan, Volume 52, Number 2 (2000), 363-372.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107377

Digital Object Identifier
doi:10.2969/jmsj/05220363

Mathematical Reviews number (MathSciNet)
MR1742798

Zentralblatt MATH identifier
0961.55016

Subjects
Primary: 55R12: Transfer
Secondary: 55P42: Stable homotopy theory, spectra 55R25: Sphere bundles and vector bundles 55N20: Generalized (extraordinary) homology and cohomology theories

Keywords
Transfer map sphere bundle e-invariant

Citation

IMAOKA, Mitsunori; KNAPP, Karlheinz. Transfer maps of sphere bundles. J. Math. Soc. Japan 52 (2000), no. 2, 363--372. doi:10.2969/jmsj/05220363. https://projecteuclid.org/euclid.jmsj/1213107377


Export citation